Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 55, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Sep 16, 2014, 7:33 PM MDT for Hidalgo County, New Mexico. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 16, 2014, 7:33 PM MDT (01:33 UTC)
- Expired
- Sep 16, 2014, 9:00 PM MDT
- In force
- 87 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Hidalgo County, NM
The radar
The El Paso radar (KEPZ), 190 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 1.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 467 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1129 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
992
WGUS54 KEPZ 170133
FFWEPZ
NMC023-170300-
/O.NEW.KEPZ.FF.W.0055.140917T0133Z-140917T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
733 PM MDT TUE SEP 16 2014
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME SOUTH CENTRAL HIDALGO COUNTY IN SOUTHWEST NEW MEXICO...
* UNTIL 900 PM MDT
* AT 732 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR INDICATES FROM 1.5 INCHES TO 2.5 INCHES OF RAIN
HAD FALLEN IN LESS THAN ONE HOUR.
* LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF EXTREME SOUTHERN HIDALGO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RAINFALL CAN QUICKLY TURN DRY DESERT WASHES AND ARROYOS
INTO RAGING RIVERS...EVEN IN AREAS FAR FROM WHERE RAIN HAS FALLEN. DO
NOT ATTEMPT TO CROSS FLOODED ARROYOS. SWIFTLY MOVING WATER CAN CARVE
DEEP CHANNELS IN PREVIOUSLY SHALLOW WASHES...AND WATER CAN BE MUCH
DEEPER THAN IT APPEARS. IF YOUR ROUTE BECOMES CUT OFF BY FLOODED
ARROYOS...WAIT FOR FLOOD WATERS TO RECEDE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS.
&&
LAT...LON 3144 10860 3132 10855 3132 10863 3133 10865
3143 10868
$$
NOVLAN1 follow-up statement
629
WGUS74 KEPZ 170255
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
855 PM MDT TUE SEP 16 2014
NMC023-170310-
/O.EXP.KEPZ.FF.W.0055.000000T0000Z-140917T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIDALGO NM-
855 PM MDT TUE SEP 16 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EXTREME SOUTH
CENTRAL HIDALGO COUNTY WILL BE ALLOWED TO EXPIRE AT 900 PM MDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. ARROYOS
OR STREAMS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. ADDITIONAL RAIN IS MOVING IN FROM
THE SOUTH AND COULD CAUSE ADDITIONAL FLOODING OVER THE AREA AS THE
GROUND IS ALREADY SATURATED.
BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER
CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3144 10860 3132 10855 3132 10863 3133 10865
3143 10868
$$
JMGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 16, 2:57 PM MDT, 4 hours 36 minutes earlier.
Area forecast discussion, Sep 16, 2:57 PM MDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 257 PM MDT TUE SEP 16 2014 .SYNOPSIS... THE BORDERLAND IS CERTAIN TO GET MORE RAIN...AND A LOT OF IT...TONIGHT THROUGH THURSDAY EVENING AS THE REMNANTS OF FORMER HURRICANE ODILE SLOWLY TRACKS ACROSS THE SOUTHWESTERN U.S. WEDNESDAY AND THURSDAY. VERY DEEP TROPICAL MOISTURE AND INSTABILITY ASSOCIATED WITH THE STORM WILL BRING WIDESPREAD AND NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS TO THE REGION. FLASH FLOODING...SOME OF IT SERIOUS IS EXPECTED...AND THE AREA IS UNDER A FLASH FLOOD WATCH THROUGH THURSDAY NIGHT. WITH THE COPIOUS RAIN AND CLOUDS...TEMPERATURES CONTINUE TO RUN BELOW NORMAL THROUGH THE END OF THE WEEK. DRIER CONDITIONS WILL RETURN LATER IN THE DAY FRIDAY AS THE SYSTEM EXITS THE REGION...HOWEVER RESIDUAL MOISTURE WILL HANG BACK AND KEEP THE POTENTIAL FOR SHOWERS AND THUNDERSTORM IN PLAY ACROSS THE AREA THROUGH THE WEEKEND AND INTO NEXT WEEK. && .DISCUSSION... PLENTY OF WEATHER FEATURES TO WATCH FOR THE NEXT 72 HOURS. FORMER HURRICANE ODILE CONTINUES TO SLOWLY TRACK NORTH IN THE GULF OF CALIFORNIA JUST OFF THE BAJA. WE SIT IN A DEEP AND VERY MOIST SOUTHERLY FLOW PATTERN ON THE STORMS WET EAST SIDE. PW'S ARE OVER 1.65" WITH A MAX OF NEAR 1 3/4" EXPECTED OVER THE AREA TONIGHT THROUGH MIDDAY THURSDAY. THIS PUTS OUR AREA JUST BELOW THE RECORD LEVELS FOR MID-SEPTEMBER PW. THE STORM ITSELF WILL CONTINUE IT'S TRACK NORTH AND A LITTLE EAST TOWARD SOUTHERN AZ...JUST SW OF TUCSON, AZ. THE CENTER IS PROGED TO CROSS INTO THE U.S. LATE WED EVENING...AND TRACK OVER THE GILA AND INTO CENTRAL NM ON THURSDAY. THIS IS THE SET UP FOR THE ANTICIPATED WEATHER THE NEXT 72 HRS. THIS AFTERNOON WE SEE CONVECTIVE STORM DEVELOPMENT TO OUR SOUTH OVER NORTHERN CHIHUAHUA IN THE REGION WITH BETTER SUNSHINE. THE STORM MOTION IS TO THE NORTH SO WE ANTICIPATED AN INCREASE IN STORM AND SHOWER ACTIVITY THIS EVENING AND TONIGHT FROM THE SOUTH. AIDING THIS DEVELOPMENT IS ANOTHER SPOKE OF ENERGY AND DEEP MOISTURE SURGE WITH ANOTHER ODILE BAND. THIS SPOKE WILL LIKELY MOVE OVER THE CWFA IN THE LATE EVENING AND OVERNIGHT HOURS BEFORE SUNRISE. OVERALL RAINFALL RATES OF .3 TO .75" PER HOUR IS EXPECTED BUT THE THUNDERSTORM CELLS WILL BE CAPABLE OF 2X TO 3X THOSE RATES...AND WILL LIKELY CAUSE FLOODING ISSUES TONIGHT. LIKE WE DID TODAY...WE MIGHT SEE A BREAK IN THE WIDESPREAD RAIN DURING THE DAYTIME HOURS ON WEDNESDAY. HOWEVER IN THE MID AFTERNOON HOURS AND MORE SO AS WE GO INTO THE OVERNIGHT HOURS WE ARE LOOKING AT THE POTENTIAL FOR A SIGNIFICANT INCREASE IN RAIN ACTIVITY STARTING OVER WESTERN ZONES IN THE BOOTHEEL AND GILA AS ODILE BEGINS TO NEAR THE REGION FROM THE WEST. OVERNIGHT TOWARDS THURSDAY MORNING WE SHOULD SEE THIS AREA OF WIDESPREAD HEAVY RAIN MOVE EAST ACROSS THE NORTHERN ZONES. WE HAVE CONTINUED THE TREND OF INCREASE BOTH THE CHANCES OF PRECIPITATION AND THE AMOUNT OF PRECIPITATION EXPECTED. THUS POPS IN THE 80-100% PROBABILITY ARE COMMON AND STORM TOTAL PRECIP AMOUNTS ARE IN THE 1-3" RANGE EAST...2-4" CENTRAL...3-5" WESTERN LOWLANDS...4-6" AREA MOUNTAINS. THERE WILL BE GREAT VARIABILITY IN THE PCPN AMOUNT ACROSS THE REGION AND GREATER AMOUNTS UP TO 8-9" OVER LOCAL AREAS WILL BE POSSIBLE. THOSE GREATER AMOUNTS WILL LIKELY BE OVER AREAS MTNS. NEEDLESS TO SAY WE CONTINUE THE FLASH FLOOD WATCH...AND EXTEND IT THROUGH THURSDAY NIGHT AT MIDNIGHT. OF SPECIAL NOTE WILL BE THE POTENTIAL FOR RIVER AND STREAM FLOODING ACROSS THE REGION. FRIDAY THE SYSTEM WILL BE TO OUR NORTH AND WILL BEGIN TRACKING EAST OUT OF THE SOUTHERN ROCKIES INTO THE CENTRAL PLAINS. WE SHOULD SEE DIMINISHING RAIN COVERAGE FROM WEST TO EAST DURING THE DAY. DRIER AIR IN WESTERLY AIR BEHIND THE SYSTEM WILL MOVE OVER THE REGION LATE FRI AND THROUGH THE WEEKEND. WE WON'T TOTALLY DRY OUT THE AIRMASS SO WE'LL KEEP CHANCES FOR ISOLATED LOWLAND AND SCATTERED MOUNTAIN SHOWERS AND STORMS OVER THE AREA THROUGH THE WEEKEND. NEXT WEEK WE WILL BE WATCHING YET ANOTHER TROPICAL SYSTEM ATTEMPTING TO CRAWL UP THE BAJA...MUCH LIKE NORBERT DID. IT COULD GIVE US ANOTHER PERIOD OF INCREASED MOISTURE AND RAIN CHANCES FOR NEXT WEEK. 14-BIRD && .AVIATION...VALID 17/00Z - 18/00Z... AN IMPULSE ROTATING SLOWLY UP AROUND TROPICAL THE EASTERN SIDE OF STORM ODILE...WILL BRING MORE CLOUDY SKIES WITH ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS AND ISOLATED STORMS TO SOUTHERN NM / WEST TX THROUGH 18Z WEDNESDAY. SKIES WILL BECOME PARTLY TO MOSTLY CLOUDY WED AFTERNOON. LOOK FOR LOWLAND CLDS SCT 010-020 BKN-OVC CIGS TO 030-050 AGL...WITH SCT VIS TO 3 SM IN -SHRA/SHRA AND TSRA. CIGS TO 005 NEAR MTNS OVER LOWLANDS. LOOK FOR LIFR BKN MTN OBSCURATIONS THROUGH PD. EXPECT GENERALLY LIGHT TURBC OUTSIDE STORMS. WINDS WILL BE FROM ENE-SE AROUND 06-09 KTS. 22-TRIPOLI && .FIRE WEATHER... MODELS ARE NOW IN MUCH BETTER AGREEMENT IN FOREASTING TRACK OF NOW TROPICAL STORM ODILE OVER ARIZONA WEDNESDAY AND THURSDAY. FEATURE WILL BRING AN EXTENDED PERIOD OF VERY WET WEATHER TO NEW MEXICO AND WEST TEXAS THROUGH AT LEAST THURSDAY...AS IT INITIALLY HEADS NORTH EAST INTO ARIZONA...THEN EAST NORTHEAST INTO WESTERN NM. RAINFALL AMOUNTS UP TO 2-5 INCHES ARE POSSIBLE THROUGH WEDNESDAY MORNING...WITH UP TO 9 INCHES OVER HIGHER ELEVATIONS. BY FRIDAY EVENING ANOTHER COUPLE OF INCHES OF ADDITIONAL RAINFALL ARE POSSIBLE. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL AREAS UNTIL MIDNIGHT FRIDAY. 14-TRIPOLI && .PRELIMINARY POINT TEMPS/POPS... EL PASO 67 80 68 82 69 / 90 80 100 90 50 SIERRA BLANCA 63 75 63 78 62 / 60 50 70 90 50 LAS CRUCES 65 79 65 80 66 / 90 90 100 90 50 ALAMOGORDO 66 80 64 81 65 / 90 90 100 100 80 CLOUDCROFT 51 58 49 61 49 / 100 90 100 100 100 TRUTH OR CONSEQUENCES 63 79 64 81 65 / 90 90 100 100 60 SILVER CITY 59 75 60 75 60 / 100 100 100 90 70 DEMING 63 80 64 82 64 / 90 100 100 80 50 LORDSBURG 64 80 65 80 64 / 100 100 100 70 60 WEST EL PASO METRO 67 79 68 82 68 / 90 80 100 90 50 DELL CITY 65 79 65 82 64 / 60 60 70 100 70 FORT HANCOCK 64 80 67 84 67 / 60 60 80 90 50 LOMA LINDA 62 74 62 75 64 / 90 60 90 90 60 FABENS 67 80 66 82 67 / 80 80 100 90 50 SANTA TERESA 65 79 66 81 67 / 90 90 100 80 40 WHITE SANDS HQ 65 77 65 80 66 / 90 80 100 90 60 JORNADA RANGE 61 79 62 81 61 / 90 90 100 90 60 HATCH 63 77 64 80 63 / 90 90 100 100 50 COLUMBUS 67 79 65 82 66 / 90 90 100 60 50 OROGRANDE 66 77 66 79 66 / 90 70 90 100 70 MAYHILL 55 67 54 69 55 / 100 90 100 100 100 MESCALERO 56 68 55 71 56 / 100 90 100 100 100 TIMBERON 54 66 52 68 54 / 100 90 100 100 90 WINSTON 56 71 55 72 58 / 90 100 100 100 70 HILLSBORO 60 75 59 75 62 / 90 100 100 100 70 SPACEPORT 62 77 63 80 63 / 90 90 100 100 60 LAKE ROBERTS 56 74 55 75 58 / 100 100 100 100 70 HURLEY 61 77 61 77 63 / 100 100 100 80 70 CLIFF 55 77 54 78 54 / 100 100 100 80 70 MULE CREEK 52 76 51 76 53 / 100 100 100 90 70 FAYWOOD 60 76 61 76 63 / 90 100 100 80 70 ANIMAS 65 78 66 82 65 / 100 90 100 60 60 HACHITA 61 80 62 82 62 / 100 100 100 60 60 ANTELOPE WELLS 61 79 62 83 61 / 100 90 100 60 50 CLOVERDALE 59 78 59 79 62 / 100 90 100 70 60 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR NMZ401>417. TX...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ418>424. && 14/22
Hazardous weather outlook, Sep 16, 5:45 PM MDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 545 PM MDT TUE SEP 16 2014 NMZ401>417-TXZ418>424-171715- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 545 PM MDT TUE SEP 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT. WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY WILL CONTINUE THROUGH TONIGHT. HEAVY RAINS WILL FALL OVER SOME LOCATIONS WITH RAINFALL AMOUNTS EXCEEDING 2 INCHES OVER A FEW AREAS. THUS FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY TROPICAL MOISTURE FROM HURRICANE ODILE WILL BRING WIDESPREAD SHOWER AND THUNDERSTORM COVERAGE WEDNESDAY THROUGH THURSDAY WITH AREAS OF HEAVY RAINFALL AND THE RISK OF FLOODING. ISOLATED LOCATIONS MAY EXPERIENCE OVER 3 INCHES OF RAINFALL. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE AND LOCAL LAW ENFORCEMENT. ROGASH
In the hours before
Special weather statement, Sep 16, 5:02 PM MDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 502 PM MDT TUE SEP 16 2014 NMZ402-403-407>410-162345- SIERRA COUNTY LAKES NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- EASTERN BLACK RANGE FOOTHILLS NM-SOUTHWEST DESERT/MIMBRES BASIN NM-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-NORTHERN DONA ANA COUNTY NM- 502 PM MDT TUE SEP 16 2014 ...SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE OVER SOUTHERN NEW MEXICO... AT 5 PM RAIN SHOWERS AND ISOLATED THUNDERSTORMS WERE MOVING NORTHWARD OVER SOUTHERN NEW MEXICO AROUND THE VICINITY OF TRUTH OR CONSEQUENCES...HERMOSA...HILLSBORO...ROCKY CANYON CAMPGROUND...AND BEAR CANYON LAKE. LOCALLY HEAVY RAINS MAY FALL IN THESE AREAS RESULTING IN MINOR FLOODING AND SOME PONDING OF WATER...ESPECIALLY OVER LOW WATER CROSSINGS. && LAT...LON 3348 10700 3247 10691 3242 10802 3345 10800 ROGASH
Special weather statement, Sep 16, 6:39 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 639 PM MDT TUE SEP 16 2014 NMZ412-414>416-170110- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM- SACRAMENTO MOUNTAINS ABOVE 7500 FEET NM- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET NM- CENTRAL TULAROSA BASIN NM- 639 PM MDT TUE SEP 16 2014 ...SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE OVER OTERO COUNTY... AT 630 PM AN AREA OF MODERATE TO HEAVY RAIN SHOWERS AND ISOLATED THUNDERSTORMS WAS MOVING SLOWLY NORTH OVER NORTHERN OTERO COUNTY AROUND THE VICINITY OF LAKE MESCALERO. BETWEEN A HALF INCH AND AN INCH OF RAIN IS EXPECTED WITH THIS ACTIVITY. THUS MINOR FLOODING OR THE PONDING OF WATER IS POSSIBLE...ESPECIALLY OVER LOW LYING AREAS AND AROUND ARROYOS AND SMALL STREAMS. && LAT...LON 3322 10558 3322 10586 3339 10586 3340 10573 3339 10572 3331 10572 3331 10559 ROGASH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 6:39 PM MDT | Special Weather Statement | EPZ | Lincoln | 31 min |
| Sep 16, 6:53 PM MDT | Areal Flood Advisory | EPZ | Hidalgo | 112 min |
| Sep 16, 11:26 PM MDT | Special Weather Statement | EPZ | Grant, Hidalgo, Luna | 64 min |
| Sep 17, 7:42 AM MDT | Areal Flood Advisory | EPZ | Sierra | 108 min |
| Sep 17, 9:02 AM MDT | Flash Flood Warning | EPZ | Sierra | 3 hr |
| Sep 17, 2:23 PM MDT | Areal Flood Advisory | EPZ | Otero | 112 min |
| Sep 17, 2:55 PM MDT | Special Weather Statement | EPZ | Otero | 65 min |
| Sep 17, 3:02 PM MDT | Areal Flood Advisory | EPZ | Hidalgo | 118 min |
| Sep 17, 3:03 PM MDT | Flood Watch | EPZ | Grant, Hidalgo | 15 hr |
| Sep 17, 4:17 PM MDT | Areal Flood Advisory | EPZ | Luna | 118 min |
| Sep 17, 4:31 PM MDT | Flash Flood Warning | EPZ | Otero | 89 min |
| Sep 17, 4:37 PM MDT | Special Weather Statement | EPZ | Doña Ana | 53 min |
| Sep 17, 5:12 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 42 min |
| Sep 17, 5:28 PM MDT | Special Weather Statement | EPZ | Grant, Luna | 47 min |
| Sep 17, 5:54 PM MDT | Special Weather Statement | EPZ | Doña Ana | 51 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.